Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys, just wondering how long it may take for Aczone's side effect of increased oiliness to go away. I tried stopping using it for a week but no dice and I went back to using it. Maybe it takes longer than that, or possibly it is not the Aczone. Any thoughts?

Share this post


Link to post
Share on other sites

Are you using any other topicals besides aczone? If you stopped for a week and your skin was still just as oily, I don't think aczone was the problem. Was your skin oily before you used aczone?

Share this post


Link to post
Share on other sites

I was using Differin as well which doesn't list oiliness as a side effect. My skin has always been a little oily but got more so after going on Microgestin, and then seemed to get even oilier after the Aczone but I had also just stopped using the Regimen with the on the spot Neutrogena stuff which dried the crap out of my skin. I also had gone off the Microgestin a couple weeks before switching from the Regimen to Differin/Aczone so maybe my skin is really just this oily as my hormones are readjusting :/ Ugh so unpleasant!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×